# SDR FDEA202203070430

- Difficulty date: March 7, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 84,867 hours, 15,993 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: None
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH MLG RETRACT ACTUATOR A FRAME BOLTS LOOSE AFTER REMOVAL FOUND FRAYING SURFACE CORROSION REMOVED FAYING SURFACE PITTING/CORROSION IAW NTSPM PT8, AND MD-11 57-20-14. PERFORMED FPI OF UPPER   BOLT HOLES NO DEFECTS NOTED. REF NTSPM 06-10-01. REF EA 1-5720-T0367173 B PT2 AND MD-11 SRM 57-  20-14-2R. SEE JPF FOR DETAILS.
